schliessen

Filtern

 

Bibliotheken

13.

Normal 0-1 Polytopes
by Hà, Huy Tài

SIAM Journal on Discrete Mathematics, 2015, Vol.29(1), pp.210-223

16.

Regularity of powers of forests and cycles
by Beyarslan, Selvi

Journal of Algebraic Combinatorics, 2015, Vol.42(4), pp.1077-1095

17.

Path ideals of rooted trees and their graded Betti numbers
by Bouchat, Rachelle R

Journal of Combinatorial Theory, Series A, 2011, Vol.118(8), pp.2411-2425

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 7.324 Hits